Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Diabetic. Have high tsh and t4 level. Suffering from anxiety and sweating at night. Medical cure?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 9396 Questions
Question
clia mentod T3-90 ref :60-200(throid harmone measurements)

T4-10.3 ref range 34.5-12

TSH 5.46 ref:0.3-5.5

LFT allfinctions normal.Direct bilurbin 0.22 ref:max0.2
PROSTATE IS NOT GIVING ANY PROBLEM.mid night waking aweating,hot and anxiety.
.diabetic for 6 months.no family history of diabetc.symptoms of faster aging.weight loss minimal.

Please advise.
Posted Sat, 30 Mar 2013 in Thyroid Problem and Hormonal Problems
 
 
Answered by Dr. Shoaib Khan 50 minutes later
Hello and welcome to XXXXXXX

Thank you for writing to us.

All the above mentioned reports are normal.

From your description it does look like you are suffering from a panic or anxiety attack. Your heart beats faster when you are anxious or panicking. This increased heart beat results in sweating and due to the increased rate of blood flow, a general sensation of heat is passed through the body. These are all associated with a panic or anxiety attack.

In my opinion the best option would be to XXXXXXX a doctor (psychiatrist) and go about counselling. Anti-anxiety medication also helps to a certain extent, but it is best to avoid them if success is achieved through counselling (cognitive behavioral therapy, exposure therapy, etc.), relaxation techniques, healthy eating habits, reduced alcohol and narcotics, regular exercise and healthy and fixed sleeping habits.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
 
Follow-up: Diabetic. Have high tsh and t4 level. Suffering from anxiety and sweating at night. Medical cure? 24 minutes later
do i have a thyroid desorder/pituitory problem(TSH,T4 higher side of normal,T3 lower side of normal)
or liver problem such as XXXXXXX syndrome
 
 
Answered by Dr. Shoaib Khan 8 minutes later
Hello sir.

Your thyroid profile is perfectly normal and your bilirubin (direct) is also completely normal. These are all completely normal reports.
XXXXXXX syndrome is associated with hyperbilirubinemia (i.e. an increased bilirubin). Your bilirubin level is completely normal. Thus, XXXXXXX syndrome is ruled out as well, sir. Your symptoms do not match these conditions either.

I understand you are worried, but please be assured. Anxiety or panic attacks are normal in people and also treatable. Do not think of these as bad or abnormal. I am sure you will be fine with a little care and attention from an experienced doctor.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor